Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A characterization of normal extensions for subfactors


Author: Tamotsu Teruya
Journal: Proc. Amer. Math. Soc. 120 (1994), 781-783
MSC: Primary 46L37
DOI: https://doi.org/10.1090/S0002-9939-1994-1207542-7
MathSciNet review: 1207542
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ N \subset M \subset L$ be a tower of factors. If $ L$ is a crossed product $ N{ \rtimes _\alpha }G$ of $ N$ by an outer action $ \alpha $ of a finite group $ G$ on $ N$ then it is well known that there exists a subgroup $ H$ of $ G$ such that $ M = N{ \rtimes _{{\alpha _{{\vert _H}}}}}H$. We prove in this paper that $ H$ is a normal subgroup of $ G$ if and only if there exist a finite group $ F$ and an outer action $ \beta $ of $ F$ on $ M$ such that $ L = M{ \rtimes _\beta }F$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L37

Retrieve articles in all journals with MSC: 46L37


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1207542-7
Keywords: Factor, outer action, crossed product, Galois theory, fixed point algebra, conditional expectation
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society